# SDR FDEA201606292197

- Difficulty date: June 29, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 75,717 hours, 16,023 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Computer
- Part number: 4305790022
- Part serial: 302
- Condition: Failed
- Location: Btms
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RECEIVED AURAL CAWS ALERT, TIRE FAILURE, ON GEAR EXTENSION.  ALL OTHER INDICATIONS NORMAL.  PERFORMED GO AROUND, QRH CHECKLIST, LANDED.  PREMATURE REMOVAL/INSTALLATION.  LAST FLIGHT FAULT SHOWED, BTM/TPI CONTROL UNIT COMPUTER FAIL INTERMITTENT.  REPLACED THE TIRE PRESS/  BRAKE TEMP COMPUTER REF MM 32-46-02-4.  C/W TEST OF BTMTP COMPUTER, REF MM 32-46-00-5.  ALL TESTS  PASSED, ALL INDICATIONS NORMAL, ACFT OK FOR SERVICE.
